The Menstrual Cycle Was Interrupted After Drinking Postinor?
Hello,. On the 7th day of my menstruation (the last day of my period), I had intercourse without contraception with internal ejaculation. 70 hours after the relationship, I drank 2tablet Postinor2 at once. A week later, I was bleeding but it was like menstruating (a lot) for 6 days. Even though the last menstruation with this bleeding was only 11 days later. After taking Postinor too, my miss v felt uncomfortable as if I wanted to continue to BAK. Indeed, before and after sex, I didn’t drink enough water, less than 600 ml / day. Am I not pregnant? And what are the symptoms of bleeding?
Hi Rea, thank you for the question for HealthReplies.com
Postinor 2 is an emergency contraceptive containing Levonorgestrel. This contraceptive has an effectiveness of up to 85% when used within 72 hours of intercourse. Its effectiveness reaches 95% in the first 24 hours, but drops to 58% in 48-72 hours after intercourse. Consumption of postinor can cause several side effects including:
feeling weak and tired
nausea and vomiting
dizziness and headache
bleeding (spots) from the vagina
menstrual cycle disorders
Women who consume postinor can indeed experience disturbances in their menstrual cycle. Menstruation can occur faster, slower, bleeding only a little or become a lot. menstruation may be longer or shorter. The bleeding that you experience is likely your menstrual cycle is progressing.
If you are worried about pregnancy, it is better if you do a test pack for about 2 weeks after sexual intercourse. If the result is negative, you can repeat the test pack 3-7 days after the first test pack. If you and your partner don't want children, you should consider using another contraceptive method.
The following is how to choose contraception that you can read
So much information from me, hopefully it will be enough to answer